Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("ORDER STATISTICS")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 3537

  • Page / 142
Export

Selection :

  • and

LIMIT DISTRIBUTIONS FOR THE EXTREME ORDER STATISTICSMEJZLER D.1978; BULL. CANAD. MATH.; CAN; DA. 1978; VOL. 21; NO 4; PP. 447-459; BIBL. 8 REF.Article

RECURRENCE RELATIONS BETWEEN EXPECTATIONS OF FUNCTIONS OF ORDER STATISTICS.ARNOLD BC.1977; SCAND. ACTU. J.; SWED.; DA. 1977; NO 3; PP. 169-174; BIBL. 7 REF.Article

ON A MULTIPLE INTEGRAL OF BIRNBAUM AND TINGEYKABE DG.1976; METRON; ITA; DA. 1976 PUBL. 1979; VOL. 34; NO 3-4; PP. 373-375; BIBL. 4 REF.Article

UNIFORM APPROXIMATION TO DISTRIBUTIONS OF EXTREME ORDER STATISTICSREISS RD.1981; ADV. APPL. PROBAB.; ISSN 0001-8678; GBR; DA. 1981; VOL. 13; NO 3; PP. 533-547; BIBL. 13 REF.Article

EDGEWORTH EXPANSIONS FOR LINEAR COMBINATIONS OF ORDER STATISTICS WITH SMOOTH WEIGHT FUNCTIONSHELMERS R.1980; ANN. STAT.; ISSN 0090-5364; USA; DA. 1980; VOL. 8; NO 6; PP. 1361-1374; BIBL. 23 REF.Article

SOME ASYMPTOTIC EXPANSIONS OF MOMENTS OF ORDER STATISTICSHALL P.1978; STOCHAST. PROCESS, APPL.; NLD; DA. 1978; VOL. 7; NO 3; PP. 265-275; BIBL. 8 REF.Article

ERROR BOUNDS FOR LINEAR COMBINATIONS OF ORDER STATISTICS.BJERVE S.1977; ANN. STATIST.; U.S.A.; DA. 1977; VOL. 5; NO 2; PP. 357-369; BIBL. 8 REF.Article

THE DISTRIBUTION OF FINITE ORDER STATISTICSSIBUYA M.1978; TRU MATH.; JPN; DA. 1978; VOL. 14; NO 1; PP. 53-56; BIBL. 5 REF.Article

FRACTIONAL ORDER STATISTICS, WITH APPLICATIONS.STIGLER SM.1977; J. AMER. STATIST. ASS.; U.S.A.; DA. 1977; VOL. 72; NO 359; PP. 544-550; BIBL. 21 REF.Article

BOUNDS ON EXPECTED DIFFERENCES OF ORDER STATISTICSSCHAFER RE.1982; COMMUN STAT., SIMUL. COMPUT.; ISSN 0361-0918; USA; DA. 1982; VOL. 11; NO 5; PP. 643-644; BIBL. 2 REF.Article

SOME DISTRIBUTIONAL PROBLEMS CONNECTED WITH ORDER STATISTICSNAGARAJA HN.1980; COMMUNIC. STATIST., THEORY METHODS; USA; DA. 1980; VOL. 9; NO 9; PP. 935-942; BIBL. 4 REF.Article

THE ALMOST SURE REPRESENTATION OF INTERMEDIATE ORDER STATISTICSWATTS V.1980; Z. WAHRSCHEINLICHKEITSTHEOR. VERW. GEB.; ISSN 0044-3719; DEU; DA. 1980; VOL. 54; NO 3; PP. 281-285; BIBL. 8 REF.Article

ON CHARACTERIZING THE EXPONENTIAL DISTRIBUTION BY A PROPERTY OF TRUNCATED SPACINGSBEG MI; KIRMANI SNUA.1979; SANKHYA, SER. A; ISSN 0581-572X; IND; DA. 1979; VOL. 41; NO 3-4; PP. 278-284; BIBL. 4 REF.Article

ON DWASS METHOD FOR DERIVING THE DISTRIBUTION OF RANK ORDER STATISTICSHANDA BR; MOHANTY SG.1979; APL. MAT.; CSK; DA. 1979; VOL. 24; NO 6; PP. 458-468; ABS. CZE; BIBL. 13 REF.Article

ON A CHARACTERIZATION OF THE EXPONENTIAL DISTRIBUTION BY SPACINGSAHSANULLAH M.1978; ANN. INST. STATIST. MATH.; JPN; DA. 1978; VOL. 30; NO 1; PP. 163-166; BIBL. 8 REF.Article

ON A CHARACTERIZATION OF THE EXPONENTIAL DISTRIBUTION BY ORDER STATISTICS.AHSANULLAH M.1976; J. APPL. PROBABIL.; G.B.; DA. 1976; VOL. 13; NO 4; PP. 818-822; BIBL. 8 REF.Article

ASYMPTOTISCHES VERHALTEN VON GEORDNETEN STATISTIKEN IN DER UMGEBUNG EINES QUANTILS. = COMPORTEMENT ASYMPTOTIQUE DE STATISTIQUES ORDONNEES DANS LE VOISINAGE D'UN QUANTILEKRISTEVA VARBANOVA M.1976; C.R. ACAD. BULG. SCI.; BULG.; DA. 1976; VOL. 29; NO 10; PP. 1409-1412; BIBL. 2 REF.Article

ALGORITHM AS 177: EXPECTED NORMAL ORDER STATISTICS (EXACT AND APPROXIMATE)ROYSTON JP.1982; APPL. STAT.; ISSN 0035-9254; GBR; DA. 1982; VOL. 31; NO 2; PP. 161-165; BIBL. 7 REF.Article

ROBUST ESTIMATION OF STIGLER'S DATA SETS BY CROSS VALIDATIONBALASOORIYA U; CHAN LK.1981; APPL. STAT.; ISSN 0035-9254; GBR; DA. 1981; VOL. 30; NO 2; PP. 170-172; BIBL. 3 REF.Article

ON THE EXPONENTIAL LAWDALLAS AC.1979; METRIKA; DEU; DA. 1979; VOL. 26; NO 2; PP. 105-108; BIBL. 2 REF.Article

ON THE PROBABILITIES OF RANKINGS OF K POPULATIONS WITH APPLICATIONS.CARROLL RJ; GUPTA SS.1977; J. STATIST. COMPUT. SIMUL.; GBR; DA. 1977; VOL. 5; NO 2; PP. 145-157; BIBL. 17 REF.Article

A CHARACTERISTIC PROPERTY OF THE EXPONENTIAL DISTRIBUTION.AHSANULLAH M.1977; ANN. STATIST.; U.S.A.; DA. 1977; VOL. 5; NO 3; PP. 580-582; BIBL. 8 REF.Article

THE SAMPLING DISTRIBUTION OF LINEAR COMBINATIONS OF ORDER STATISTICSCICCHITELLI G.1976; METRON; ITA; DA. 1976 PUBL. 1979; VOL. 34; NO 3-4; PP. 269-302; ABS. FRE/ITA; BIBL. 13 REF.Article

THE SAMPLING DISTRIBUTION OF THE RATIO OF TWO LINEAR COMBINATIONS OF ORDER STATISTICSCICCHITELLI G.1976; METRON; ITA; DA. 1976 PUBL. 1979; VOL. 34; NO 3-4; PP. 219-228; ABS. FRE/ITA; BIBL. 3 REF.Article

A CHARACTERIZATION OF EXPONENTIAL DISTRIBUTIONS BASED ON ORDER STATISTICSBELL CB; RAMA KRISHNA SARMA.1980; METRIKA; ISSN 0026-1335; AUT; DA. 1980; VOL. 27; NO 4; PP. 263-269; BIBL. 10 REF.Article

  • Page / 142